I am considering fillers for nasal folds, What would be the best product to elimate the "Joker look" at the corners of the mouth?
By Using Radiesse for Nasal Folds Will I Get the Joker Look? What Causes the Joker Look?
Doctor Answers (2)
The "Joker" look with fillers is avoidable
Upturned mouth corners from a filler are avoidable. The Joker look is caused by overcorrecting the corners of the mouth and pushing the corners into an odd-looking upturned appearance.
An experienced physician will know how to inject any filler in an aesthetically pleasing way. If you have any concerns, you may want to use a hyaluronic acid (HA) filler, such as Juvéderm or Restylane. HA fillers are dissolvable. However, Radiesse is also an excellent filler. To ensure your best results, seek out an experienced physician who can discuss your goals, expectations for meeting those goals, and discuss the pros and cons of your choices.
Joker look and filler for folds
First the Joker look sometimes happens with some facelifts but those are lines usually from the corner's of ones' mouth. The nasolabial folds run in a different direction. I prefer Juvederm or Perlane for the folds.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.